Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 69, NWS Goodland, KS

June 21, 20104 counties in Kansas

NWS Goodland, KS issued this tornado warning at Jun 21, 2010, 8:54 PM CDT for 4 counties in Kansas. It was in force for 66 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2010, 8:54 PM CDT (01:54 UTC)
Expired
Jun 21, 2010, 10:00 PM CDT
In force
66 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon

Counties Cheyenne County, KS, Rawlins County, KS, Sherman County, KS, Thomas County, KS

The radar

The Goodland radar (KGLD), 56 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 8:54 PM CDTHAIL 1.75St. Francis, KSQUARTERS TO GOLFBALLS IN TOWN WITH 40 MPH WIND GUSTS.
Jun 21, 8:55 PM CDTHAIL 2.51 W St. Francis, KSHAIL STARTED AT 755 PM MDT AND STOPPED AT 810 PM MDT.
Jun 21, 9:10 PM CDTHAIL 1.75Bird City, KS
Jun 21, 9:16 PM CDTHAIL 2Bird City, KSCORRECTION FOR LOCATION
Jun 21, 9:22 PM CDTHAIL 2.5Bird City, KS
Jun 21, 10:08 PM CDTHAIL 1.7516 S Atwood, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 6:56 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.9 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1261 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1673 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

083 
WFUS53 KGLD 220154
TORGLD
KSC023-153-181-193-220300-
/O.NEW.KGLD.TO.W.0069.100622T0154Z-100622T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
854 PM CDT MON JUN 21 2010

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  CHEYENNE COUNTY IN NORTHWEST KANSAS...
  SOUTHERN RAWLINS COUNTY IN NORTHWEST KANSAS...
  NORTHEASTERN SHERMAN COUNTY IN NORTHWEST KANSAS...
  NORTHERN THOMAS COUNTY IN NORTHWEST KANSAS...

* UNTIL 1000 PM CDT/900 PM MDT/

* AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR ST. FRANCIS...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHEELER...BIRD CITY...MCDONALD...BEARDSLEY...BLAKEMAN...ATWOOD...
  REXFORD AND GEM.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 6 AND 65.

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 184 AND 214.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA. GO TO A BASEMENT OR SMALL INTERIOR
ROOM ON THE LOWEST FLOOR!

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3981 10073 3938 10072 3956 10200 3997 10187
TIME...MOT...LOC 0155Z 286DEG 40KT 3978 10176

$$

BULLER
3 follow-up statements
484 
WWUS53 KGLD 220214
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
814 PM MDT MON JUN 21 2010

KSC023-153-181-193-220300-
/O.CON.KGLD.TO.W.0069.000000T0000Z-100622T0300Z/
RAWLINS KS-CHEYENNE KS-SHERMAN KS-THOMAS KS-
914 PM CDT MON JUN 21 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN THOMAS...
NORTHEASTERN SHERMAN...CHEYENNE AND RAWLINS COUNTIES UNTIL 1000 PM
CDT/900 PM MDT/...

AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR BIRD CITY...AND WAS MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  MCDONALD...BEARDSLEY...BLAKEMAN...ATWOOD...REXFORD AND GEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AT 911 PM CDT...A TRAINED WEATHER SPOTTER REPORTED A FUNNEL CLOUD 
NEAR SAINT FRANCIS.

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 3981 10073 3938 10072 3956 10200 3997 10187
TIME...MOT...LOC 0214Z 286DEG 40KT 3972 10150

$$

BULLER
213 
WWUS53 KGLD 220235
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
835 PM MDT MON JUN 21 2010

KSC023-153-181-193-220300-
/O.CON.KGLD.TO.W.0069.000000T0000Z-100622T0300Z/
RAWLINS KS-CHEYENNE KS-SHERMAN KS-THOMAS KS-
935 PM CDT MON JUN 21 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN THOMAS...
NORTHEASTERN SHERMAN...CHEYENNE AND RAWLINS COUNTIES UNTIL 1000 PM
CDT/900 PM MDT/...

AT 931 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 6 MILES SOUTHEAST OF BIRD CITY...AND WAS MOVING
EAST AT 45 MPH.

IN ADDITION...AT 922 PM CDT...A TRAINED SPOTTER IN BIRD CITY 
REPORTED TENNIS BALL SIZE HAIL WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  BEARDSLEY...BLAKEMAN...ATWOOD...GEM AND REXFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3981 10073 3938 10072 3956 10200 3997 10187
TIME...MOT...LOC 0234Z 286DEG 40KT 3969 10139

$$

BULLER
958 
WWUS53 KGLD 220245
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
845 PM MDT MON JUN 21 2010

KSC181-220255-
/O.CAN.KGLD.TO.W.0069.000000T0000Z-100622T0300Z/
SHERMAN KS-
845 PM MDT MON JUN 21 2010

...THE TORNADO WARNING FOR NORTHEASTERN SHERMAN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3981 10073 3957 10074 3956 10072 3938 10072
      3958 10139 3959 10160 3994 10166
TIME...MOT...LOC 0245Z 286DEG 40KT 3966 10124

$$

KSC023-153-193-220300-
/O.CON.KGLD.TO.W.0069.000000T0000Z-100622T0300Z/
RAWLINS KS-CHEYENNE KS-THOMAS KS-
945 PM CDT MON JUN 21 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN THOMAS...
EASTERN CHEYENNE AND SOUTHERN RAWLINS COUNTIES UNTIL 1000 PM CDT...

AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 8 MILES SOUTHEAST OF MCDONALD...AND WAS MOVING EAST
AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  BLAKEMAN...ATWOOD AND REXFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3981 10073 3957 10074 3956 10072 3938 10072
      3958 10139 3959 10160 3994 10166
TIME...MOT...LOC 0245Z 286DEG 40KT 3966 10124

$$

BULLER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 21, 6:15 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 21, 6:15 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
515 PM MDT MON JUN 21 2010

.SHORT TERM... (TONIGHT - THURSDAY)
220 PM MDT MON JUN 21 2010

VISIBLE SATELLITE IMAGERY EARLY THIS AFTERNOON SHOWS CU BUILD UP
OCCURRING IN THE EASTERN PORTION OF THE FORECAST AREA...WELL NORTH
OF THE ANALYZED FRONTAL POSITION ACROSS WEST CENTRAL KANSAS. MODELS
INCONCLUSIVE ON WHETHER OR NOT CONVECTION WILL DEVELOP IN THIS
AREA...MOST NOTABLY THE 18Z NAM WHICH HAS BACKED OFF COMPLETELY.
NONETHELESS...WILL CARRY SOME CHANCE POPS GIVEN THE FEATURES
MENTIONED. CONFIDENCE IS HIGHER THAT CONVECTION WILL DEVELOP IN
NORTHEAST COLORADO WHERE WEAK LOW LEVEL UPSLOPE...STEEP LAPSE RATES
AND AMPLE DEEP LAYER SHEAR WILL RESULT IN VIGOROUS UPDRAFTS. THIS
ACTIVITY MAY CONGEAL INTO AN MCS AND MOVE ACROSS THE NORTHERN
COUNTIES TONIGHT WITH A RISK OF HIGH WIND AND HAIL.

FRONT IS FORECAST TO LIFT NORTH AS A WARM FRONT ON TUESDAY...AND END
UP NEAR THE NEBRASKA STATE LINE. TEMPERATURES SOUTH OF THE FRONT
WILL APPROACH TRIPLE DIGITS...PARTICULARLY NEAR/SOUTH OF INTERSTATE
70 WHERE WESTERLY/DOWNSLOPE COMPONENT TO THE SURFACE WINDS WILL
CONTRIBUTE COMPRESSIONAL WARMING. EXPECT CONVECTION TO BE LIMITED TO
AREAS ALONG/NORTH OF THE FRONT IN THE NORTHERN CWA...AND NEAR THE
DRY LINE IN THE EASTERN CWA....LEAVING A FAIRLY LARGE PORTION OF IT
DRY.

RELATIVELY COOLER AIR WILL FILTER IN BEHIND THE FRONT TUESDAY NIGHT
AND WEDNESDAY. MOISTURE/INSTABILITY WILL BE PUSHED SOUTH DURING THE
DAY...BUT MOISTURE RETURN GETS UNDER WAY BY LATE AFTERNOON IN THE
SOUTHERN PLAINS AND CONVECTION EXPECTED TO DEVELOP IN SOUTHEAST
COLORADO WILL TRY TO DRIFT NORTHWARD WEDNESDAY NIGHT. CONFIDENCE IS
RATHER LOW SO FELT IT ONLY WARRANTED 20 POPS AT THIS POINT.

STRONG LOW LEVEL MOISTURE RETURN IS FORECAST ON THURSDAY WITH
SOUTHEASTERLY SURFACE WINDS. UPSLOPE FLOW INTO THE FRONT RANGE
COMBINED WITH WEAK SHORTWAVE TROUGH CLIMBING THE RIDGE AXIS WILL
RESULT IN SCATTERED CONVECTION IN EASTERN COLORADO BY THE AFTERNOON.
MEAN 0-6KM WINDS FORECAST TO BE 250/10-15KTS...SO SOME OF THESE MAY
SURVIVE INTO THE FORECAST AREA THURSDAY NIGHT WHERE THEY WILL
ENCOUNTER A 40KT SOUTHERLY LLJ AND COULD BE MAINTAINED WELL INTO THE
OVERNIGHT HOURS.

.LONG TERM... (FRIDAY - MONDAY)
220 PM MDT MON JUN 21 2010

UPPER RIDGE OVER THE SOUTHERN PLAINS TO START THE PERIOD WILL
RETREAT EASTWARD AS A DISTURBANCE DROPS INTO THE GREAT BASIN. IT
LIFTS RATHER QUICKLY ACROSS THE NORTHERN ROCKIES AND ADJACENT PLAINS
EARLY IN THE WEEKEND AS AN OPEN WAVE. HOWEVER...IT WILL OPEN THE
DOOR FOR OCCASIONAL SHORTWAVE TROUGH ENERGY TO MOVE ACROSS THE
CENTRAL ROCKIES AND FORECAST AREA. SURFACE LOW PRESSURE AND
ACCOMPANYING FRONTAL FEATURES WILL BE IN THE NEIGHBORHOOD ON FRIDAY
AND SATURDAY AND BE POSSIBLE INITIATING MECHANISMS FOR CONVECTION.
THOSE FEATURES MOVE SOUTH BY LATE IN THE PERIOD...BUT WITH LOW LEVEL
UPSLOPE DEVELOPING IN ITS WAKE CONVECTION WILL BE A DAILY CONCERN.
TEMPERATURES WILL START OUT ABOVE NORMAL...THEN GRADUALLY DIMINISH
TO NEAR NORMAL LATE IN THE PERIOD.

024
&&

.AVIATION...
515 PM MDT MON JUN 21 2010

FOR THE 00Z TAFS...VFR CONDITIONS EXPECTED TO PERSIST THROUGH THE
TAF PERIOD. THUNDERSTORM ACTIVITY OVER EASTERN COLORADO WILL
CONTINUE TO DRIFT EAST...WITH ADDITIONAL THUNDERSTORM DEVELOPMENT
EXPECTED AFTER 02Z. FOR NOW ACTIVITY AROUND GLD LOOKS ISOLATED...SO
KEPT VCTS IN GLD TAF FOR NOW. MORE WIDESPREAD CONVECTION EXPECTED
AROUND MCK DURING THE LATE EVENING HOURS...SO KEPT TSRA IN AFTER
03Z. CURRENTLY EXPECT STORMS TO DISSIPATE AT BOTH TERMINALS AFTER
05-06Z...HOWEVER WITH LATEST RUC INDICATING LLJ SUPPORT OVER
SOUTHERN NEBRASKA POSSIBLY CONTINUING INTO THE OVERNIGHT PERIOD CANT
RULE OUT LINGERING TSRA AFTER 06Z AT MCK...POSSIBLY REQUIRING A TAF
AMENDMENT LATER IF THIS SOLUTION PANS OUT. ISOLATED THUNDERSTORMS
EXPECTED TO DEVELOP AGAIN LATE AFTERNOON/EARLY EVENING TUESDAY...SO
INTRODUCED CB TO LATE PERIOD OF THIS TAF CYCLE.

DR
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Jun 21, 11:44 AM CDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1044 AM MDT MON JUN 21 2010

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-221645-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1044 AM MDT MON JUN 21 2010 /1144 AM CDT MON JUN 21 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT MAINLY ALONG AND NORTH OF A STATIONARY FRONT EXTENDING
FROM NORTHERN MISSOURI ACROSS KANSAS AND INTO SOUTHEAST COLORADO.
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN OF
COLORADO AND MOVE NORTHEAST ACROSS THE REGION. STORMS WILL
INTENSIFY AS THEY MOVE EAST AND ENCOUNTER HIGHER MOISTURE AND A
MORE UNSTABLE ATMOSPHERE ACROSS THE CENTRAL HIGH PLAINS. LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE ALL POSSIBLE
WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MORE SEVERE WEATHER WILL BE POSSIBLE ACROSS THE REGION ON TUESDAY
WITH LITTLE OVERALL CHANGE IN THE WEATHER PATTERN. THE SEVERE
THREAT WILL DIMINISH BY WEDNESDAY WITH ADDITIONAL THUNDERSTORMS
POSSIBLE EACH DAY THROUGH THE END OF THE WEEK AND INTO THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jun 21, 8:31 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
731 PM MDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     7 SSW VERNON            39.85N 102.37W
06/21/2010                   YUMA               CO   TRAINED SPOTTER

            POWER LINE BENT PARTIALLY OVER THE OAD 0.1 MILE NORTH OF
            INTERSECTION OF RD Z AND RD 19.

&&

JMARTIN
Local storm report, Jun 21, 8:34 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
734 PM MDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             2 S RUSSELL SPRINGS     38.88N 101.18W
06/21/2010  E1.75 INCH       LOGAN              KS   PUBLIC

            ESTIMATED LOCATION

&&

HENDERSON
Local storm report, Jun 21, 8:36 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
736 PM MDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     3 WNW VERNON            39.95N 102.37W
06/21/2010  E80 MPH          YUMA               CO   TRAINED SPOTTER

            STRONG ROTATION NEAR VERNON SOUTH OF POSITION.

&&

DR
Local storm report, Jun 21, 8:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
738 PM MDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TORNADO          14 SSW HAIGLER          39.83N 102.04W
06/21/2010                   CHEYENNE           KS   TRAINED SPOTTER

            RELAYED FROM SPOTTERNETWORK.ORG

&&

HENDERSON
Local storm report, Jun 21, 8:41 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
741 PM MDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     TSTM WND DMG     7 NNW IDALIA            39.79N 102.37W
06/21/2010                   YUMA               CO   STORM CHASER

            FROM MY CURRENT LOCATION RANGING AS FAR AS 1.5 MILES NOW
            TO THE NORTH POWER LINES ARE DOWN, WITH THE POLES EITHER
            SNAPPED IN HALF OR BROKEN OFF AT THE BOTTOM, SOME MAY
            FALLACROSS THE ROAD AT ANY TIME, SAFETY ISSUE / DAMAGE
            REPORT. RELAYED FROM SPOTTERNETWORK.ORG

&&

HENDERSON
Local storm report, Jun 21, 8:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
754 PM MDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             3 S WINONA              39.02N 101.25W
06/21/2010  E1.75 INCH       LOGAN              KS   EMERGENCY MNGR

&&

DR

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:17 PM CDTSevere Thunderstorm WarningGLDGreeley, Wichita43 min
Jun 21, 7:51 PM CDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace, Wichita39 min
Jun 21, 8:22 PM CDTSevere Thunderstorm WarningGLDGove, Logan53 min
Jun 21, 8:23 PM CDTTornado WarningGLDCheyenne67 min
Jun 21, 8:28 PM CDTSpecial Weather StatementGLDGraham32 min
Jun 21, 8:31 PM CDTSevere Thunderstorm WarningGLDCheyenne28 min
Jun 21, 8:42 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas47 min
Jun 21, 8:51 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas39 min
Jun 21, 9:08 PM CDTTornado WarningGLDSherman32 min
Jun 21, 9:25 PM CDTTornado WarningGLDGove, Sheridan35 min
Jun 21, 9:28 PM CDTTornado WarningGLDCheyenne62 min
Jun 21, 9:52 PM CDTSevere Thunderstorm WarningGLDSherman53 min
Jun 21, 9:58 PM CDTTornado WarningGLDSheridan8 min
Jun 21, 9:59 PM CDTTornado WarningGLDRawlins, Thomas46 min
Jun 21, 10:02 PM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan28 min
Jun 21, 10:19 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins30 min
Jun 21, 10:27 PM CDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton, Rawlins, Sheridan, Thomas63 min
Jun 21, 11:30 PM CDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton, Sheridan45 min
Jun 22, 4:12 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan63 min
Jun 22, 4:34 PM CDTSevere Thunderstorm WarningGLDGreeley, Wichita56 min
Jun 22, 4:46 PM CDTSevere Thunderstorm WarningGLDGove, Logan59 min
Jun 22, 5:03 PM CDTTornado WarningGLDGove, Logan, Thomas30 min
Jun 22, 5:19 PM CDTSevere Thunderstorm WarningGLDSheridan, Thomas56 min
Jun 22, 5:23 PM CDTSevere Thunderstorm WarningGLDGreeley, Wichita40 min
Jun 22, 5:39 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas17 min
Jun 22, 5:43 PM CDTTornado WarningGLDGove, Logan, Sheridan, Thomas12 min
Jun 22, 6:08 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton, Sheridan67 min
Jun 22, 6:43 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton37 min

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.